The Coefficients of Singular Elliptic Functions.

L. Carlitz

Mathematische Annalen (1954)

  • Volume: 127, page 162-169
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Carlitz, L.. "The Coefficients of Singular Elliptic Functions.." Mathematische Annalen 127 (1954): 162-169. <>.

author = {Carlitz, L.},
journal = {Mathematische Annalen},
keywords = {number theory},
pages = {162-169},
title = {The Coefficients of Singular Elliptic Functions.},
url = {},
volume = {127},
year = {1954},

AU - Carlitz, L.
TI - The Coefficients of Singular Elliptic Functions.
JO - Mathematische Annalen
PY - 1954
VL - 127
SP - 162
EP - 169
KW - number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.